# SDR USAA2013020100008

- Difficulty date: January 30, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 49,086 hours, 20,555 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: D52227902620300
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - CRACK ON SEGMENT ANGLE AT RIGHT OVERWING EMERGENCY EXIT DOOR 844 BETWEEN FR40 & FR41, -Y1732.  REPLACED SEGMENT ANGLE AT RIGHT OVERWING EMERGENCY EXIT DOOR 844 IAW EO 5210Y228.
